# SDR AALA20090304TUL17

- Difficulty date: March 4, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N448AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49474
- Aircraft time: 62,837 hours, 33,316 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 991184075
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN SHEAR TIE AT STATION 1437 LONGERON 16L-17L.  REMOVED AND REPLACED SHEAR TIE PER SRM 51-01-00.
